# SDR IPXA2018061230587

- Difficulty date: June 5, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: ACA7588125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FLOORBEAM SUPPORT BRACE IS CRACKED IN FWD CARGO COMPARTMENT CENTER CEILING AREA BETWEEN STA 6-10 TO 6-30. REMOVED AND REPLACED FLOORBEAM SUPPORT BRACE IN FWD CARGO COMPARTMENT CENTER CEILING AREA BETWEEN STA 6-10 - 6-30 IAW SRM 51-33-01.
